# SDR USAA2014050600018

- Difficulty date: May 5, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 19,939 hours, 2,773 cycles
- System (JASC): 5240 · Service Doors
- Part: Actuator
- Part number: FE256000
- Part serial: FR5853
- Condition: Inoperative
- Location: L4 Door
- Part time: 19,933 hours, 2,772 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL L4 DOOR ASSIST BOTTLE PRESS GAGE INOPERATIVE.  R & R DOOR ASSIST ACTUATOR .
